Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1993, Volume 53, Issue 6, Pages 33–40 (Mi mzm2355)  

This article is cited in 1 scientific paper (total in 1 paper)

Rational snakes

N. Sh. Zagirov

Daghestan State University
Full-text PDF (877 kB) Citations (1)
References:
Received: 20.12.1991
Revised: 16.03.1992
English version:
Mathematical Notes, 1993, Volume 53, Issue 6, Pages 584–589
DOI: https://doi.org/10.1007/BF01212593
Bibliographic databases:
UDC: 517
Language: Russian
Citation: N. Sh. Zagirov, “Rational snakes”, Mat. Zametki, 53:6 (1993), 33–40; Math. Notes, 53:6 (1993), 584–589
Citation in format AMSBIB
\Bibitem{Zag93}
\by N.~Sh.~Zagirov
\paper Rational snakes
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 6
\pages 33--40
\mathnet{http://mi.mathnet.ru/mzm2355}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1325177}
\zmath{https://zbmath.org/?q=an:0805.41028}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 6
\pages 584--589
\crossref{https://doi.org/10.1007/BF01212593}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1993MY10800022}
Linking options:
  • https://www.mathnet.ru/eng/mzm2355
  • https://www.mathnet.ru/eng/mzm/v53/i6/p33
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:187
    Full-text PDF :67
    References:42
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024